MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD EDS3 DRAINAGE SYSTEM; EXTERNAL CSF DRAINAGE

INTEGRA LIFESCIENCES MANSFIELD EDS3 DRAINAGE SYSTEM; EXTERNAL CSF DRAINAGE
Catalog Number 821730C
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/02/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A facility reported an external drainage system port leak upon connecting to a three (3)-way external.The drainage system was not directly in contact with the patient, as the evd was connected to a non-integra antibacterial catheter.Therefore, the eds was replaced.The device was contaminated with blood and infection.According to information provided, it is unknown whether the eds was placed at the bedside or if the patient was taken to the operating room.It is also unknown how long the evd was in place.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields: d4, d9, g3, g6, h2, h3, h4, h6, h11.The external drainage system (id (b)(6)) was not returned for evaluation as the product has been contaminated with blood and infection as per customer; therefore, an evaluation of the device could not be performed.Lot number information has been provided; therefore, device history record (dhr) was reviewed, and no anomalies were found.The root cause(s) of the reported issue could not be determined.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.

Brand Name
EDS3 DRAINAGE SYSTEM
Common Device Name
EXTERNAL CSF DRAINAGE
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key25056070
Report Number3013886523-2026-00104
Device Sequence Number10101083
Product Code JXG
UDI-Device Identifier10381780521020
UDI-Public(01)10381780521020(17)280831(10)7598156
Combination Product (Y/N)N
PMA/510(K) Number
K172537
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number821730C
Device Lot Number7598156
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2026
Supplement Date Received by Manufacturer05/08/2026
06/17/2026
Initial Report FDA Received Date05/01/2026
Supplement Report FDA Received Date05/29/2026
06/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
A COMPETITOR¿S ANTI BACTERIAL CATHETER
Patient SexUnknown